Allergic reaction medications may worsen signs and symptoms of stressed legs syndrome, a neurologist contends. Humans with over-the-counter syndrome experience uncomfortable sensations and sturdy urges to transport over-the-counter legs, which may be painful and disrupt sleep, in step with Dr. William Ondo. He’s director of the counter movement disorders health center at Houston Methodist health facility.
Nearly 12 million human beings inside overover counter u.s. have stressed legs syndrome, in line with over-the-counter counter Sleep association. “Patients with restless legs syndrome have already got difficulty napping as over-the-counter signs tend to get worse at night or with rest, however sedating antihistamines can accentuate over-the-counter signs,” Ondo said in a clinic information launch.
Many humans take sedating antihistamines to treat sneezing, runny nostril, and different signs and symptoms of seasonal allergic reactions. “We don’t yet apprehend why sedating antihistamines get worse restless legs syndrome, but we do recognize that non-sedating antihistamines do not have an effect on over the counter signs and symptoms as an awful lot due to overover the counter over the country do now not enter the over-the-counter brain as without difficulty,” he stated.
READ MORE :
- India Inc disenchanted over increase in cess restrict on automobiles
- BEST ANDROID BUSINESS APPS: START ORGANIZING YOUR WORK LIFE
- Planes, trains, and motors: How to get around Europe
- IOS: How to Retrieve Purchased Ringtones
- Automobiles: Retails to boom over Q2 and Q3
“It’s very frustrating for my patients when a drowsing pill like a sedating antihistamine would not assist counter sleep, so I advocate over-the-counter to are seeking for other hypersensitive reaction alleviation options, over-the-counter with nasal sprays and decongestants,” he introduced.
A few folks who think overover counter allergic to sedating antihistamines over-the-counter lead to feeling hyperactive might also have undiagnosed stressed legs syndrome and ought to see a health practitioner, Ondo suggested.